MAUDE Adverse Event Report: STRYKER-ENDOSCOPY LAKELAND 5300; ELECTROSURGICAL, CUTTING & COAGULATION ACCESSORIES, LAPAROSCOPIC & ENDOSCOPIC, R

STRYKER-ENDOSCOPY LAKELAND 5300; ELECTROSURGICAL, CUTTING & COAGULATION ACCESSORIES, LAPAROSCOPIC & ENDOSCOPIC, R
Model Number LF4418
Medical Device Problem Code Defective Component (2292)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/13/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the ligasure had a bent prong.There was no patient injury, medical intervention, or extended procedure time reported.These are commonly used devices that are readily available.
 
Additional Manufacturer Narrative
The device was returned to stryker sustainability solutions for evaluation.The returned complaint device was received with the stryker sustainability packaging box but without the packaging tray.Upon visual inspection, there was some evidence of bioburden present on the tip of the device.Further inspection showed evidence of all 6 spacer pads were intact without being worn down.The device plug, which was stryker branded, was inspected for damage, corrosion and deformation on both sides and showed evidence of the left prong bent inwards due to some sort of impact.The bent prong did not show any evidence of being loose.The results of the visual inspection determined that the reported event was confirmed.A review of the dhr supports that the device met all inspection and test criteria prior to release from stryker.Therefore, the most likely root cause is handling conditions subsequent to distribution by stryker's sustainability solutions.The instructions for use (ifu) state: remove instrument from tray by firmly pulling on the handle.Do not pull on the instrument jaws or cable.Inspect the instrument and cords for breaks, cracks, nicks, or other damage before use.Failure to observe this caution may result in injury or electrical shock to the patient or surgical team, or cause damage to the instrument.If damaged, do not use.The reported event will continue to be monitored through post-market surveillance.

Brand Name
NA
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION ACCESSORIES, LAPAROSCOPIC & ENDOSCOPIC, R
Manufacturer (Section D)
STRYKER-ENDOSCOPY LAKELAND 5300
5300 region ct
lakeland FL 33815
Manufacturer (Section G)
STRYKER-ENDOSCOPY LAKELAND 5300
5300 region ct
lakeland FL 33815
Manufacturer Contact
andy dobos
1810 w. drake drive
tempe, AZ 85283
8888883433
MDR Report Key19645861
Report Number0001056128-2024-00072
Device Sequence Number20470457
Product Code NUJ
UDI-Device Identifier07613327417845
UDI-Public07613327417845
Combination Product (Y/N)N
Initial Reporter StateID
Initial Reporter CountryUS
PMA/510(K) Number
K180451
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/01/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberLF4418
Device Catalogue NumberLF4418
Device Lot Number15382698
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/21/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/19/2024
Initial Report FDA Received Date07/01/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/01/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown